MAUDE Adverse Event Report: HUDSON ET TUBE, SHER-I-BRONCH, LS, 41 FR; TUBE, TRACHEAL/BRONCHIAL, DIFF

HUDSON ET TUBE, SHER-I-BRONCH, LS, 41 FR; TUBE, TRACHEAL/BRONCHIAL, DIFF
Model Number IPN048998
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 08/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A visual inspection of the product involved in the complaint was performed on two pictures received by the customer of product code 5-16041 (et tube, sher-i-bronch, ls, 41 fr).From the pictures attached it was confirmed the defect reported by the customer "other / broken tube".However it is necessary to receive the physical sample to perform a proper investigation, determine root cause & implement corrective actions.A verification of failure mode reported in the current manufacturing process was conducted as follows: 50 samples were taken from the current production (material # 5-16041 lot # 73h2100163); the samples were visually inspected and issue reported "other / broken tube" was not observed in the current manufacturing process.A device history record review could not be conducted since the lot number of the device was not provided.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
During use on a patient, the 41fr tubes were found to be "broken".It was reported the "patient desaturated into the 50's before we could figure out the problem and get a replacement".The replacement was also found "broken in package during a critical moment and due to the delay it causes to the procedure as the tubes need to be exchanged".Third 41fr ett "fortunately worked".Connector piece reported to be replaced.Patient condition unknown at time of report.Multiple attempts for additional information to the customer has been unsuccessful.

Brand Name
HUDSON ET TUBE, SHER-I-BRONCH, LS, 41 FR
Common Device Name
TUBE, TRACHEAL/BRONCHIAL, DIFF
MDR Report Key12406420
Report Number3003898360-2021-00808
Device Sequence Number20116423
Product Code CBI
UDI-Device Identifier14026704617422
UDI-Public14026704617422
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K180253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberIPN048998
Device Catalogue Number5-16041
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2021
Initial Report FDA Received Date09/01/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;